# SDR UPS06148735

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY LIGHTS (SUPERNUMERARY AREA) WON'T TEST PROPERLY.  RELAMPED 7 BULBS IN OVERHEAD EXIT SIGN WITH SERVICEABLE BULBS.  TESTED IAW A300-600, AMM 33-51-00-05.
